Advanced Search
Article Contents
Article Contents

Multiple solutions for Schrödinger lattice systems with asymptotically linear terms and perturbed terms

  • * Corresponding author: Guanwei Chen

    * Corresponding author: Guanwei Chen 

This work is supported by National Natural Science Foundation of China (No. 11771182)

Abstract Full Text(HTML) Related Papers Cited by
  • In infinite $ m $-dimensional lattices, we obtain the existence of two nontrivial solutions for a class of non-periodic Schrödinger lattice systems with perturbed terms, where the potentials are coercive and the nonlinearities are asymptotically linear at infinity. In addition, examples are given to illustrate our results.

    Mathematics Subject Classification: Primary: 35Q51, 35Q55, 39A12; Secondary: 39A70.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] G. Chen, S. Ma and Z-Q. Wang, Standing waves for discrete Schrödinger equations in infinite lattices with saturable nonlinearities, J. Differential Equations, 261 (2016) 3493–3518. doi: 10.1016/j.jde.2016.05.030.
    [2] G. Chen and M. Schechter, Non-periodic discrete Schrödinger equations: Ground state solutions, Z. Angew. Math. Phys., 67 (2016), 72, 15 pp. doi: 10.1007/s00033-016-0665-8.
    [3] G. Chen and S. Ma, Perturbed Schrödinger lattice systems: Existence of homoclinic solutions, Proc. Roy. Soc. Edinburgh Sect. A, 149 (2019), 1083-1096.  doi: 10.1017/prm.2018.106.
    [4] G. Chen and M. Schechter, Non-periodic Schrödinger lattice systems with perturbed and asymptotically linear terms: Negative energy solutions, Appl. Math. Lett., 93 (2019), 34-39. doi: 10.1016/j.aml.2019.01.033.
    [5] G. Chen and M. Schechter, Multiple solutions for non-periodic Schrödinger lattice systems with perturbation and super-linear terms, Z. Angew. Math. Phys., 70 (2019), 152, 9 pp. doi: 10.1007/s00033-019-1199-7.
    [6] G. Chen and M. Schechter, Multiple homoclinic solutions for discrete Schrödinger equations with perturbed and sublinear terms, Z. Angew. Math. Phys., 72 (2021), 63. doi: 10.1007/s00033-021-01503-z.
    [7] D. N. ChristodoulidesF. Lederer and Y. Silberberg, Discretizing light behaviour in linear and nonlinear waveguide lattices, Nature, 424 (2003), 817-823.  doi: 10.1038/nature01936.
    [8] I. Ekeland, Non-convex minimization problems, Bull. Amer. Math. Soc., 1 (1979), 443-474.  doi: 10.1090/S0273-0979-1979-14595-6.
    [9] I. Ekeland, Convexity Methods in Hamiltonian Mechanics, Springer-Verlag, Berlin, 1990. doi: 10.1007/978-3-642-74331-3.
    [10] L. ErbeB. Jia and Q. Zhang, Homoclinic solutions of discrete nonlinear systems via variational method, J. Appl. Anal. Comput., 9 (2019), 271-294.  doi: 10.11948/2019.271.
    [11] G. KopidakisS. Aubry and G. P. Tsironis, Targeted energy transfer through discrete breathers in nonlinear systems, Phys. Rev. Lett., 87 (2001), 175-196.  doi: 10.1103/PhysRevLett.87.165501.
    [12] G. Lin and Z. Zhou, Homoclinic solutions of discrete $\phi$-Laplacian equations with mixed nonlinearities, Comm. Pure Appl. Anal., 17 (2018), 1723-1747.  doi: 10.3934/cpaa.2018082.
    [13] G. Lin and Z. Zhou, Homoclinic solutions in non-periodic discrete $\phi$-Laplacian equations with mixed nonlinearities, Appl. Math. Lett., 64 (2017), 15-20.  doi: 10.1016/j.aml.2016.08.001.
    [14] G. LinZ. Zhou and J. Yu, Ground state solutions of discrete asymptotically linear Schrödinger equations with bounded and non-periodic potentials, J. Dyn. Differ. Equ., 32 (2020), 527-555.  doi: 10.1007/s10884-019-09743-4.
    [15] R. LiviR. Franzosi and G.-L. Oppo, Self-localization of Bose-Einstein condensates in optical lattices via boundary dissipation, Phys. Rev. Lett., 97 (2006), 3633-3646.  doi: 10.1103/PhysRevLett.97.060401.
    [16] A. Pankov, Gap solitons in periodic discrete nonlinear equations, Nonlinearity, 19 (2006), 27-40.  doi: 10.1088/0951-7715/19/1/002.
    [17] A. Pankov, Gap solitons in periodic discrete nonlinear Schrödinger equations. Ⅱ. A generalized Nehari manifold approach, Discrete Contin. Dyn. Syst., 19 (2007), 419-430.  doi: 10.3934/dcds.2007.19.419.
    [18] A. Pankov and V. Rothos, Periodic and decaying solutions in discrete nonlinear Schrödinger with saturable nonlinearity, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 464 (2008), 3219-3236.  doi: 10.1098/rspa.2008.0255.
    [19] A. Pankov, Gap solitons in periodic discrete nonlinear Schrödinger equations with saturable nonlinearities, J. Math. Anal. Appl., 371 (2010), 254-265.  doi: 10.1016/j.jmaa.2010.05.041.
    [20] A. Pankov and G. Zhang, Standing wave solutions for discrete nonlinear Schrödinger equations with unbounded potentials and saturable nonlinearity, J. Math. Sci., 177 (2011), 71-82.  doi: 10.1007/s10958-011-0448-x.
    [21] A. Pankov, Standing waves for discrete nonlinear Schrödinger equations: Sign-changing nonlinearities, Appl. Anal., 92 (2013), 308-317.  doi: 10.1080/00036811.2011.609987.
    [22] M. Schechter, A variation of the mountain pass lemma and applications, J. London Math. Soc., (2) 44 (1991), 491-502.  doi: 10.1112/jlms/s2-44.3.491.
    [23] H. Shi and H. Zhang, Existence of gap solitons in periodic discrete nonlinear Schrödinger equations, J. Math. Anal. Appl., 361 (2010), 411-419.  doi: 10.1016/j.jmaa.2009.07.026.
    [24] M. YangW. Chen and Y. Ding, Solutions for Discrete Periodic Schrödinger Equations with Spectrum 0, Acta Appl. Math., 110 (2010), 1475-1488.  doi: 10.1007/s10440-009-9521-6.
    [25] G. Zhang and A. Pankov, Standing waves of the discrete nonlinear Schrödinger equations with growing potentials, Commun. Math. Anal., 5 (2008), 38-49. 
    [26] G. Zhang, Breather solutions of the discrete nonlinear Schrödinger equations with unbounded potentials, J. Math. Phys., 50 (2009), 013505. doi: 10.1063/1.3036182.
    [27] G. Zhang and A. Pankov, Standing wave solutions of the disrete non-linear Schrödinger equatins with unbounded potentials, Ⅱ, Appl. Anal., 89 (2010), 1541-1557.  doi: 10.1080/00036810902942234.
    [28] Z. ZhouJ. Yu and Y. Chen, On the existence of gap solitons in a periodic discrete nonlinear Schrödinger equation with saturable nonlinearity, Nonlinearity, 23 (2010), 1727-1740.  doi: 10.1088/0951-7715/23/7/011.
    [29] Z. Zhou and J. Yu, On the existence of homoclinic solutions of a class of discrete nonlinear periodic systems, J. Differential Equations, 249 (2010), 1199-1212.  doi: 10.1016/j.jde.2010.03.010.
    [30] Z. ZhouJ. Yu and Y. Chen, Homoclinic solutions in periodic difference equations with saturable nonlinearity, Sci. China Math., 54 (2011), 83-93.  doi: 10.1007/s11425-010-4101-9.
    [31] Z. Zhou and D. Ma, Multiplicity results of breathers for the discrete nonlinear Schrödinger equations with unbounded potentials, Sci. China Math., 58 (2015), 781-790.  doi: 10.1007/s11425-014-4883-2.
  • 加载中

Article Metrics

HTML views(629) PDF downloads(394) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint